MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10027
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery, the real intelligence tablet's the touch screen activity was working, and the power green light was on, but the tablet screen was blank.No info visible was on the tablet screen.Cori system was restarted, unplugged and plugged tablet in, and no difference happened.Sterility risk was identified, by coming close to 24inch monitor to do planning screens.The procedure was resumed, after a significant delay, using the same device.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).Sections h3, h6 and h11 were updated.H11: results of investigation: the real intelligence tablet, part number rob10027, serial number (b)(6), intended for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.The tablet's external condition is acceptable and showed normal signs of wear.The lower left corner has got a bump so that the frame bent open.The connected cable assay has no cuts or nicks.The reported problem was confirmed with a functional evaluation.The tablet screen was connected to a known good cori tower with connected console, main screen, camera, drill and foot pedal.The screen powers up and the touch function is working but no image will be displayed.It was discovered that the cable on the inlet section must be broken or has loosen its connection to the tablet.The screen image will not be displayed and the connection led is off for a short time.A complaint history review was performed by part number, and no similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with a broken wire on the cable inlet section.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23693293
Report Number3010266064-2025-00257
Device Sequence Number18714156
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public885556757451
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: ROB10024 / SN: (B)(6).
Patient SexUnknown